Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27154
Title: Identities and quasiidentities in the lattice of overcommutative semigroup varieties
Authors: Shaprynski, V. Y.
Issue Date: 2013
Citation: Shaprynski V. Y. Identities and quasiidentities in the lattice of overcommutative semigroup varieties / V. Y. Shaprynski // Semigroup Forum. — 2013. — Vol. 86. — № 1. — P. 202-211.
Abstract: We describe overcommutative varieties of semigroups whose lattice of overcommutative subvarieties satisfies a non-trivial identity or quasiidentity. These two properties turn out to be equivalent. © 2012 Springer Science+Business Media, LLC.
Keywords: LATTICE IDENTITY
LATTICE QUASIIDENTITY
OVERCOMMUTATIVE VARIETY
SEMIGROUP
SUBVARIETY LATTICE
VARIETY
URI: http://hdl.handle.net/10995/27154
SCOPUS ID: 84873525167
WOS ID: WOS:000314363800016
PURE ID: 931492
ISSN: 0037-1912
DOI: 10.1007/s00233-012-9403-5
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS

Files in This Item:
File Description SizeFormat 
scopus-2013-0325.pdf411,41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.